Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 5, NWS St. Louis, MO

April 8, 2015Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 8, 2015, 9:23 AM CDT for Jefferson County, Missouri. It took effect at Apr 8, 2015, 4:49 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 9:23 AM CDT (14:23 UTC)
In effect from
Apr 8, 2015, 4:49 PM CDT
Expired
Apr 12, 2015, 3:20 PM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Jefferson County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 20.94 ft at Apr 10, 2015, 9:00 AM CDT.

actionminormoderate510152004/0804/0904/1004/1104/1204/13
Action stage
13 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WGUS43 KLSX 081423
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CDT WED APR 8 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  
                 Big River at
                 
                         ...Byrnesville


.This forecast is based on projected 2 inch rainfall in 24 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this developing 
situation and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-091423-
/O.NEW.KLSX.FL.W.0005.150408T2149Z-150412T2020Z/
/BYRM7.1.ER.150408T2149Z.150409T1800Z.150411T2020Z.NO/
923 AM CDT WED APR 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Big River at Byrnesville
* At 8:45 AM Wednesday the stage was 11.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast: The river may Rise above flood stage this afternoon then continue
  to rise to near 19.3 feet by tomorrow early afternoon. 
* Impact:  At 19.2 feet...State Highway BB southeast of Cedar Hill 
  will be closed near this height.
* Impact:  At 19.1 feet...Backyards and one basement along Burgan 
  Grove Road 2 miles west of House Springs begin to flood.
* Impact:  At 19.0 feet...Dutch Creek Road south of Byrnesville and 
  Byrnesville Road near John McKeever Road north of Byrnesville begin to flood.
* Impact:  At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike 
  Road south of Cedar Hill begin to flood near this height.
* Impact:  At 15.5 feet...Rockford Beach Park at the Highway MM bridge
  begins flooding.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/09  04/10  04/11  04/12  04/13

Big River
  Byrnesville     16.0   11.27      19.1   18.6   18.3   11.0    8.3


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$
6 follow-up statements
198 
WGUS43 KLSX 090213
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT WED APR 8 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following river in Missouri...


  Big River at 
  
        Byrnesville 
  

.This Flood Warning is a result of up to an inch of rain over the past 24 hours
and 1.00-1.50 inches forecast through Thursday evening...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-100213-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150413T0440Z/
/BYRM7.2.ER.150409T0049Z.150411T0000Z.150412T0440Z.NO/
913 PM CDT WED APR 8 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Big River at Byrnesville
* At 8:45 PM Wednesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river is forecast to crest near 20.5 feet Thursday evening. 
  Additional rises are possible.
* Impact:  At 19.2 feet...State Highway BB southeast of Cedar Hill 
  will be closed near this height.
* Impact:  At 19.1 feet...Backyards and one basement along Burgan 
  Grove Road 2 miles west of House Springs begin to flood.
* Impact:  At 19.0 feet...Dutch Creek Road south of Byrnesville and 
  Byrnesville Road near John McKeever Road north of Byrnesville begin
  to flood.
* Impact:  At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike 
  Road south of Cedar Hill begin to flood near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/09  04/10  04/11  04/12  04/13

Big River
  Byrnesville     16.0   16.29      20.0   20.6   20.6   13.6    9.2


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$
006 
WGUS83 KLSX 091521
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 AM CDT THU APR 9 2015

...The flood warning continues for the following river in Missouri...
 
  
                       Big River at
                       
                                   ...Byrnesville 



.This Flood Warning is a result of 0.75 to 1.6 inches of precipitation the 
past 24 hours and 0.50 to 0.75 in the next 24 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-101521-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150412T1900Z/
/BYRM7.2.ER.150409T0049Z.150410T1800Z.150411T1900Z.NO/
1021 AM CDT THU APR 9 2015

The Flood Warning continues for
  the Big River at Byrnesville
* At 9:45 AM Thursday the stage was 19.5 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 21.3 feet by tomorrow early afternoon.
  The river will fall below flood stage Saturday early afternoon.
* Impact:  At 20.5 feet...Burgan Grove Road begins flooding near 
  Cottage Grove Road, cutting off access to Cottage Grove Road.  
  Highway W near Hoene Spring is closed as water crosses the pavement.
* Impact: At 20.0 feet...South Byrnesville Road goes under water.
* Impact:  At 19.2 feet...State Highway BB southeast of Cedar Hill 
  will be closed near this height.
* Impact:  At 19.1 feet...Backyards and one basement along Burgan 
  Grove Road 2 miles west of House Springs begin to flood.
* Impact:  At 19.0 feet...Dutch Creek Road south of Byrnesville and 
  Byrnesville Road near John McKeever Road north of Byrnesville begin to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/10  04/11  04/12  04/13  04/14

Big River
  Byrnesville     16.0   19.51      21.2   18.0   11.9    9.1    7.8


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$
561 
WGUS83 KLSX 100200
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT THU APR 9 2015

...The flood warning continues for the following rivers in 
Missouri...
 
 
  Big River at Byrnesville 

  Meramec River at Valley Park 
  

.This Flood Warning is a result of heavy rainfall across the basins
over the past 36-48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-110200-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150412T1652Z/
/BYRM7.2.ER.150409T0049Z.150410T1200Z.150411T1652Z.NO/
900 PM CDT THU APR 9 2015

The Flood Warning continues for
  The Big River at Byrnesville
* Until Saturday morning.
* At 8:45 PM Thursday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river is forecast to crest near 20.7 feet Friday morning. 
* Impact:  At 20.5 feet...Burgan Grove Road begins flooding near 
  Cottage Grove Road, cutting off access to Cottage Grove Road.  
  Highway W near Hoene Spring is closed as water crosses the 
  pavement.
* Impact:  At 20.0 feet...South Byrnesville Road goes under water near
  this level.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/10  04/11  04/12  04/13  04/14

Big River
  Byrnesville     16.0   19.86      20.7   17.3   11.2    8.6    7.4


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

MOC099-189-110159-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-150412T1720Z/
/VLLM7.1.ER.150410T0504Z.150411T0000Z.150411T1720Z.NO/
900 PM CDT THU APR 9 2015

The Flood Warning continues for
  The Meramec River at Valley Park
* Until Saturday afternoon.
* At 8:30 PM Thursday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage late tonight and crest 
  near 17.3 feet Friday evening. 
* Impact:  At 16.0 feet...Buder Park begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/10  04/11  04/12  04/13  04/14

Meramec River
  Valley Park     16.0   15.61      16.6   16.8   10.7    6.4    4.5


&&


LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044




$$
665 
WGUS83 KLSX 101747
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT FRI APR 10 2015

...The flood warning continues for the following rivers in east central
Missouri...
 
  Meramec River at Valley Park 
  
  Big River at Byrnesville   

.This flood warning is a result of recent heavy rain...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-111747-
/O.CON.KLSX.FL.W.0005.000000T0000Z-150412T1652Z/
/BYRM7.2.ER.150409T0049Z.150410T1400Z.150411T1652Z.NO/
1247 PM CDT FRI APR 10 2015

The Flood Warning continues for
  the Big River at Byrnesville
* until Saturday. 
* At 11:45 am Friday the stage was 20.8 feet.
* Flood stage is 16.0 feet.
* The river crested at 20.94 feet earlier this morning.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast: The river will fall below flood stage late tomorrow 
  morning.
* Impact:  At 20.5 feet...Burgan Grove Road begins flooding near 
  Cottage Grove Road, cutting off access to Cottage Grove Road.  
  Highway W near Hoene Spring is closed as water crosses the 
  pavement.
* Impact:  At 20.0 feet...South Byrnesville Road goes under water near
  this level.
* Impact:  At 19.2 feet...State Highway BB southeast of Cedar Hill 
  will be closed near this height.
* Impact:  At 19.1 feet...Backyards and one basement along Burgan 
  Grove Road 2 miles west of House Springs begin to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/11  04/12  04/13  04/14  04/15

Big River
  Byrnesville     16.0   20.77      17.3   11.2    8.6    7.4    6.7


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

MOC099-189-111747-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-150412T1305Z/
/VLLM7.1.ER.000000T0000Z.150410T1800Z.150411T1305Z.NO/
1247 PM CDT FRI APR 10 2015

The Flood Warning continues for
  the Meramec River at Valley Park
* until Saturday,  
* At 12:00 PM Friday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast:  The river is near crest now, and then fall below flood stage 
  tomorrow morning.
* Impact:  At 16.0 feet...Flood Stage.  Minor flooding begins.  Buder 
  Park begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/11  04/12  04/13  04/14  04/15

Meramec River
  Valley Park     16.0   16.52      16.2   10.1    6.3    4.5    3.4


&&


LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044




$$
075 
WGUS83 KLSX 110213
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT FRI APR 10 2015

...The flood warning continues for the following river in Missouri...
 
  
                    Big River at
                             ...Byrnesville
                             


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas. The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.


&&

MOC099-120213-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150412T1200Z/
/BYRM7.2.ER.150409T0049Z.150410T1400Z.150411T1200Z.NO/
913 PM CDT FRI APR 10 2015

The Flood Warning continues for
  the Big River at Byrnesville
* At 8:45 PM Friday the stage was 19.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage tomorrow morning.
* Impact:  At 19.2 feet...State Highway BB southeast of Cedar Hill 
  will be closed near this height.
* Impact:  At 19.1 feet...Backyards and one basement along Burgan 
  Grove Road 2 miles west of House Springs begin to flood.
* Impact:  At 19.0 feet...Dutch Creek Road south of Byrnesville and 
  Byrnesville Road near John McKeever Road north of Byrnesville begin to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/11  04/12  04/13  04/14  04/15

Big River
  Byrnesville     16.0   19.18      16.0   10.3    8.3    7.3    6.6


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$
448 
WGUS83 KLSX 111513
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT SAT APR 11 2015

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Big River at Byrnesville 

  Meramec River at Valley Park 

.This will be the last flood statement for this water event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-111543-
/O.CAN.KLSX.FL.W.0005.000000T0000Z-150412T1200Z/
/BYRM7.2.ER.150409T0049Z.150410T1400Z.150411T0755Z.NO/
1013 AM CDT SAT APR 11 2015

The Flood Warning is cancelled for
  the Big River at Byrnesville.
* At 8:45 am Saturday the stage was 12.6 feet.
* Flood stage is 16.0 feet.
* Crested near 20.94 feet yesterday morning.
* Fell below flood stage overnight. 
* Forecast: The river will continue to fall this upcoming week.
  
  
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/12  04/13  04/14  04/15  04/16

Big River
  Byrnesville     16.0   12.55       8.0    6.8    6.2    5.9    5.7


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

MOC099-189-111543-
/O.CAN.KLSX.FL.W.0008.000000T0000Z-150412T0600Z/
/VLLM7.1.ER.000000T0000Z.150410T1715Z.150411T0437Z.NO/
1013 AM CDT SAT APR 11 2015

The Flood Warning is cancelled for
  the Meramec River at Valley Park.
* At 9:30 am Saturday the stage was 14.2 feet.
* Flood stage is 16.0 feet.
* Crested near 16.60 feet early yesterday afternoon.
* Fell below flood stage late last night. 
* Forecast: The river will continue to fall this upcoming week. 


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/12  04/13  04/14  04/15  04/16

Meramec River
  Valley Park     16.0   14.23       7.5    3.9    2.8    2.3    1.8


&&


LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 8, 7:29 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 8, 7:29 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
729 AM CDT Wed Apr 8 2015

.UPDATE:
Issued at 647 AM CDT Wed Apr 8 2015

Update to mainly PoPs thru this morning. TSRA developed further S
than prev thought, tho not entirely sure how this will impact the
forecast for the rest of today. Ongoing storms shud continue to
propagate ewd this morning. Current timing is to reach wrn CWA
border around 15z. These storms shud weaken further ewd as the
LLJ. However, some uncertainty remains exactly what these storms
will do once they reach the sfc fnt. By the time the storms reach
the sfc fnt, at least some insolation will have started. This may
allow storms to persist ewd into the warm sector. Regardless, it
still appears that as these storms move ewd thru the area, enuf
recovery will be possible for the setup for storms late this
afternoon and overnight.

Tilly

&&

.SHORT TERM:  (Through Tonight)
Issued at 336 AM CDT Wed Apr 8 2015

Unfortunately, mdl guidance is not as in sync as much of it was
yesterday. This leads to a number of questions for the next 24 hrs.

No one mdl soln really agrees with the going forecast, but a number
of them hint at it in one way or another. The closest would probably
be the HiResW-ARW soln.

Sct TSRA across the sern portions of the CWA shud persist thru early
morning and gradually dissipate after sunrise, or at the very least,
move E out of the area. ACCAS developing along the fnt over ern KS
and wrn MO shud develop into TSRA and move ENE into wrn/nrn portions
of the CWA this morning and build sewd thru the morning and into the
afternoon hrs. This cluster shud intensify as it approaches the
region and encounters higher CAPE and deep layer shear. The primary
threat with these storms will be large hail and heavy rainfall. If
these storms do develop and track as expected, they will likely
impact some of the same areas that received heavy rain yesterday. If
this soln verifies, a Flash Flood Watch will be needed. Due to
questions in timing and placement, have decided to hold off on a
headline for now, but will monitor closely.

These storms will likely leave behind outflow boundaries, which
complicates the forecast for this afternoon and overnight. Expect
storms to develop across sern KS and wrn MO this afternoon and
propagate into the region either late this afternoon or early
evening. Given the thermal and dynamic setup, expect initial mode to
be supercells which shud continue into the CWA this evening. While
the main focus for these storms is expected to be across the nrn
half of the CWA, sfc boundaries may help focus storms further S,
impacting already soggy areas as mentioned above.

If the morning convection plays out as anticipated, and if storms
this evening and overnight impact these same areas again, flooding
may pose a significant threat. Still, with the questions mentioned
above, will hold off on headlines.

Storms shud be moving out of the region twd sunrise tomorrow,
allowing the area to reset ahead of the approaching sfc low. More
info to follow below.

As for temps, continued warm trends, tho going forecast may be too
warm today for ern portions of the CWA if storms develop as
expected. That said, with sly flow and if storms can move out of the
area quickly enuf, area may warm yet this afternoon.

Tilly

.LONG TERM:  (Friday through Tuesday)
Issued at 414 AM CDT Wed Apr 8 2015

Expect TSRA to be ongoing at the beginning of this period, but shud
be moving newd out of the CWA early in the morning. This shud leave
much of the morning and early afternoon for the area to recover
ahead of the approaching cdfnt. The main threats for svr will depend
upon storm mode, which is still questionable in different locations.
Still, it appears to be an active period with ample svr potential.
Storms shud translate ewd thru the afternoon and eve, and be E of
the CWA by 06z Fri.

Next chances for precip return Sat night thru Tues as a sfc fnt sets
up across the region again. Have kept PoPs in the chance range for
now despite somewhat good mdl agreement due to the closed low
approaching the area.

Continued with warm trends on Thurs, then cooler Fri. Temps shud
moderate quickly with ample insolation. Trended twd a compromise
thru the remainder of the forecast period with questions of precip
timing.

Tilly

&&

.AVIATION:  (For the 12z TAFs through 12z Thursday Morning)
Issued at 648 AM CDT Wed Apr 8 2015

Busy complex low confidence fcst. There should be several waves of
TSTMs thru the prd but Qs remain with regards to timing and
location as well the CIG/VSBY fcst. There is an area of low
pressure near w cntrl IL with a warm front extending to the east
and a cold front to the SW to another low across OK. IFR
conditions exist north of the front. Ongoing convection across
wrn MO is fcst to weaken as it tracks east this mrng...but not
sure how far east it will last. It is possible that these storms
last thru the mrng and continue to percolate into the aftn and
reach as far east as the STL metro area. The low in OK is fcst to
move NE along the cold front to near KC by this evng and weaken
while another more significant low dvlps across the cntrl high
plains. This will lift the bndry north as a warm front into nthrn
MO and cntrl IL by this evng. IFR/MVFR conditions should clear out
of KCOU either late this mrng or early this aftn while KUIN may be
stuck in IFR most of the day...potentially all day if the front
never lifts north of the terminal. Another round of convection is
expected to dvlp along the front across SE KS and SW MO this aftn
and spread E/NE thru the evng. Again there are Qs about how far
north this activity will make it. More SHRA/TSTM activity is
expected along the front overnight. Tried to approximate this
first round of convection and used VCTS to account for the rest of
the potential precip. IFR conditions and hail are possible with
the strongest cells.

Specifics for KSTL:

Several rounds of convection are possible thru the prd. Tried to
account for the first batch currently ongoing across wrn MO. Beyond
that seemed impractical to attempt to specify an exact time for
thunder and used a VCTS ground to account for the threat. MVFR
CIGs are possible but not likely. IFR conditions and hail will be
possible under the stronger cores but obviously way too soon to
include that level of detail. More storms are possible on Thursday.

2%

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     82  68  79  45 /  70  80  70  60
Quincy          76  63  74  41 /  70  80  70  20
Columbia        80  65  75  41 /  90  80  70  20
Jefferson City  80  66  76  41 /  80  80  70  30
Salem           80  67  77  47 /  60  80  70  70
Farmington      81  67  77  44 /  50  80  70  70

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 8, 4:54 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
454 AM CDT WED APR 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
454 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE REGION TODAY AND
TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE CAPABLE OF
PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...ARE LIKELY OVER
MUCH OF THE AREA THURSDAY AND THURSDAY EVENING.

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS
WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 11:33 AM CDTSevere Thunderstorm WarningLSXCole, Osage42 min
Apr 8, 12:36 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage39 min
Apr 8, 12:46 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway44 min
Apr 8, 1:07 PM CDTSevere Thunderstorm WarningLSXSaint Charles38 min
Apr 8, 1:11 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren34 min
Apr 8, 1:33 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade27 min
Apr 8, 1:43 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Warren, Washington47 min
Apr 8, 2:23 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade52 min
Apr 8, 2:26 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington49 min
Apr 8, 3:05 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Iron, Jefferson, Washington55 min
Apr 8, 3:07 PM CDTTornado WarningLSXCrawford, Washington23 min
Apr 8, 3:20 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington25 min
Apr 8, 3:24 PM CDTFlash Flood WatchLSXBoone, Callaway, Cole, Crawford, Franklin, Gasconade and 11 more31 hr
Apr 8, 3:40 PM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington35 min
Apr 8, 3:59 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois31 min
Apr 8, 4:20 PM CDTAreal Flood AdvisoryLSXWashington4 hr
Apr 8, 4:26 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois34 min
Apr 8, 4:53 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois37 min
Apr 8, 4:57 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois, Washington4 hr
Apr 8, 5:05 PM CDTTornado WarningLSXMadison, Sainte Genevieve, Saint Francois25 min
Apr 8, 5:25 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois, Washington22 min
Apr 8, 5:28 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois47 min
Apr 8, 5:50 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois3 hr
Apr 8, 6:14 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois46 min
Apr 8, 6:27 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Moniteau, Monroe33 min
Apr 8, 6:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe, Shelby49 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.